# SDR FDEA201401210156

- Difficulty date: January 21, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 68,637 hours, 22,009 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5001
- Condition: Damaged
- Location: Bs 1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1200, BL 0 - LBL 64, FLOORBEAM UPPER TEE, SCRATCHED & CORRODED.   REMOVED FLOORBEAM IAW-SRM-51-40-02.  FABRICATED NEW FLOORBEAM IAW DWG 146N5001 REV C & SRM-53-60-51 FIG 1.  INSTALLED NEW FLOORBEAM IAW-SRM-51-40-02 & DWG.146N5001 SH 2 PG 7.
